| Model Number |
DTMA1Q1 |
| Medical Device Problem Code |
Pacing Problem (1439)
| Health Effect - Clinical Codes |
Bradycardia (1751); Dizziness (2194)
| Date of Event |
05/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: 7741 lead implanted: (b)(6) 2017; 680r32 annuloplasty ring implanted: (b)(6) 2023.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) patient presented to the emergency room and was feeling dizzy.A heart monitor showed a bradycardic heart rate in the thirty and forty beats per minute range.It was noted that the patient was programmed to a lower rate of sixty beats per minute.The device remains in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was further reported that upon review there were no pacing related issues or other issues noted with the crt-d and a low heart rate was not confirmed.